RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 7  


Computer algebra procedures for the Drazin inversion of a singular matrix
Kh. D. Ikramov, M. Matin far, A. A. Chesnokov
1155
Methods of analytical continuation of the generalized hypergeometric functions $ _pF_{p-1}(a_1,…,a_p;b_1,…,b_{p-1};z)$
S. L. Skorokhodov
1164
Modifying the methods for the evaluations of the Chebyshev–Laguerre and the Gauss–Legendre integrals
E. E. Tyrtyshnikov
1187
Conditions for the approximation of equilibrium problems from the value of a functional
F. P. Vasil'ev, A. S. Stukalov
1196
Optimization problems with complementary constraints: regularity, optimality conditions and sensibility
A. F. Izmailov
1209
Two algorithms for solving a mathematical programming problem with preconvex constraints
Yu. A. Chernyaev
1229
New variants of dual interior point algorithms for systems of linear inequalities
V. I. Zorkal'tsev, A. Yu. Filatov
1234
On the polynomial complexity of a modified simplex method
V. A. Bereznev
1244
A simplified variant of the hierarchy analysis on the ground of nonlinear convolution of criteria
V. D. Nogin
1261
On a step-like contrast structure for a problem of the calculus of variations
A. B. Vasil'eva, M. G. Dmitriev, Ni Ming Kang
1271
Analytical-numerical investigation of delayed exchange of stabilities in singularly perturbed parabolic problems
N. N. Nefedov, M. Radziunas, K. R. Schneider
1281
On properties of the two-dimensional soliton solutions of an evolution equation
S. P. Popov
1289
On stability of small oscillations in a quasi-dynamic system of equations
L. W. Dorodnicyn
1299
Asymptotic behavior of solution to a nonlinear mathematical model of a cascade of serial sorption columns
L. N. Bondarenko, P. Ph. Zhuk
1306
Numerical study of intense unsteady evaporation from the spherical surface
V. A. Titarev, E. M. Shakhov
1314
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020